# SDR CA020201017

- Difficulty date: January 19, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,886 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEPARTURE THROUGH 4000 FT PAX OR LATCH.  CAUTION MSG ILLUMINATED. CHECKLIST CARRIED OUT WITH PRESSURIZATION NORMAL. DECIDED ATO CONTINUE THROUGH 10000 FT, PASSENGER DOOR WARNING MSG WITH NORMAL PRESSURIZATION.AIRCRAFT RETURNED TO TORONTO. ON ARRIVAL FOUND DOOR HANDLE LATCH LOCK ALMOST UNLATCHED. FOUND EXCESS GREASE ON SENSORS, SENSORS CLEANED. PSEU MEMORY RESET AND DOOR OPERATION AND INDICATION CHECKED OK.
